# SDR IKBR2021012200020

- Difficulty date: January 22, 2021
- Submitted: January 25, 2021
- Operation: General aviation
- Filed by: The Ohio State University Airport, repair station IKBR028F
- Aircraft: N150SU
- Make and model: Cessna 172S
- Aircraft serial: 172S11565
- Aircraft time: 2,842 hours
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT FLAP WELL HAS CRACKS.  REPAIRED 3 CRACKS ON RIGHT WING TRAILING EDGE AT AFT INBOARD CORNER OF ZONE 610 USING CESSNA 172S SRM CHAPTER 51-71-00 AC43.131B AS GUIDES.
